# SDR W8PA960125

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK LIGHT BROKEN, LEFT SIDE ROW 9 AND EMERGENCY EXIT LIGHTS INOP, ROW 7 TO ROW 15.  RESECURED LIGHT TRACK COVER.  FOUND SEVERAL WIRES PULLED AT LIGHT CONNECTIONS THROUGHOUT AIRCRAFT.  RECONNECTED LIGHT ASSEMBLY.  (M)
